Epidural anaesthesia and Tinnitus - from FDA reports

Summary

Tinnitus is reported only by a few people with Epidural anaesthesia. We study 2 people who have Tinnitus and Epidural anaesthesia from FDA . Find out below who they are, other conditions they have and drugs they take.

What to expect?

If you have Epidural anaesthesia and Tinnitus, find out what symptoms you could have in 1 year or longer.

You are not alone!

Join a support group for people who have Epidural anaesthesia and Tinnitus

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>

On Oct, 22, 2017

2 people who have Epidural Anaesthesia and Tinnitus are studied.


Number of reports submitted per year:

Would you have Tinnitus when you have Epidural anaesthesia?

Gender of people who have Epidural Anaesthesia and experience Tinnitus *:

  • female: 100 %
  • male: 0.0 %

Age of people who have Epidural Anaesthesia and experience Tinnitus *:

  • 0-1: 0.0 %
  • 2-9: 0.0 %
  • 10-19: 0.0 %
  • 20-29: 0.0 %
  • 30-39: 100 %
  • 40-49: 0.0 %
  • 50-59: 0.0 %
  • 60+: 0.0 %

Top co-existing conditions for these people *:

  • Hypersensitivity (1 person, 50.00%)

Most common drugs for these people *:

  • Polaramine (1 person, 50.00%)
  • Lidocaine (1 person, 50.00%)
  • Fentanyl (1 person, 50.00%)
  • Bupivacaine (1 person, 50.00%)

Top symptoms for these people *:

  • Skin Test Positive (1 person, 50.00%)
  • Rhabdomyolysis (1 person, 50.00%)
  • Drug Hypersensitivity (1 person, 50.00%)
  • Dizziness (1 person, 50.00%)
  • Apgar Score Low (1 person, 50.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Subscribe to the study: get notified of updates to the study.

Do you have Tinnitus and Epidural anaesthesia?

Expand the study to include reports from both FDA and eHealthMe

Tinnitus and Epidural anaesthesia from FDA and eHealthMe reports

Epidural Anaesthesia

Epidural anaesthesia (latest reports from 871 Epidural anaesthesia patients)

Tinnitus

Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, pain, osteoporosis, high blood cholesterol (latest reports from 31,636 Tinnitus patients).

Browse all symptoms of Epidural anaesthesia

a b c d e f g h i j k l m n o p q r s t u v w x y z

Could your drugs cause Tinnitus

Tinnitus

Other conditions that could case Tinnitus

Tinnitus

Related studies

What would happen?

Forecast new side effects and undetected conditions when you have Epidural anaesthesia and Tinnitus.

Can you answer these questions?

More questions >

You may be interested in these reviews

More reviews >